Communication to the Editor
Quasilinearization and invariant imbedding in optimization
Article first published online: 17 JUN 2004
Copyright © 1968 American Institute of Chemical Engineers
Volume 14, Issue 6, pages 977–979, November 1968
How to Cite
Lee, E. S. (1968), Quasilinearization and invariant imbedding in optimization. AIChE J., 14: 977–979. doi: 10.1002/aic.690140631
- Issue published online: 17 JUN 2004
- Article first published online: 17 JUN 2004
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!